WHAT HAPPENS IF I TAKE A DOUBLE DOSE OF 40mg STRATTERA AT ONE TIME BY MISTAKE?
Question posted by jhir on 5 June 2013
Last updated on 6 June 2013 by HeadStarter
Hello jhir and welcome to the group. Nothing may happen but don't do that again. These meds are nothing to mess with. If you need to keep a journal then do so... just so this doesn't happen again. Also, you could use a "pill minder" or container with the meds already in there by day so you can "see" if you took that dose or not.
You could experience agitation, irritability and so on. If you are unsure if you are experiencing a reaction... call your doctor and let them know you took one too many. It is always better to be safe than sorry. Asking these types of questions on the internet isn't really good when you should be seeking the advice from your doctor who knows you best.
I sure don't want to be the one to tell you that you will be okay and then something happens and then you aren't okay. Know what I mean??? I don't want that hanging over my head nor would anyone else want that responsibility.
I am not meaning to be harsh or sharp... just direct and to the point. If this happened yesterday... and today you still aren't experiencing any side effects that are listed with this med, you should be fine.
I wish you well.
- Strattera uses and safety info
- Strattera information for Healthcare Professionals (includes dosage details)
- Side effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.